# SDR HALA0800596

- Difficulty date: May 19, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 64,119 hours, 29,911 cycles
- Engine: Ge CF680A2
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT ENGINE HAD A 945 EGT EXCEEDENCE FOR 8 SECONDS.  EGT OVERTEMP CAUSED BY OPERATION WITH EEC INOP/OFF.  REF DMI NR 78256 PERFORMED INSP PER MM 71-00-00.  NO  
FAULTS NOTED A/C OK FOR CONTINUED SERVICE.
